# SDR VJ9800294

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED L-2 DOOR PORTABLE EMERGENCY LIGHT IAW BMM 33-51-101.
